Jump to content

Search the Community

Showing results for tags 'epilim'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi everyone, I am writing to seek support during what has become a frightening experience for me. I have a history of severe depression and as I started to come out of the last one in the middle of 2018, I accepted the proposition put by al psychiatrist that I needed to be on high doses of psychiatric drugs. The two most significant were Lexapro at 45mgs and Mirtazapine at 90mgs daily. He also had me on Epilim and Propanolol to counter the impact of the benzodiazepines I was withdrawing from. The Lexapro was causing me to be uncomfortable with wind and I came off it over a couple of weeks at the end of last year without any difficulty. The Epilim and Propanolol were also removed. The massive dose of Mirtazapine remained, however. Even though it is prescribed off label for sleep, I was finding getting to sleep increasingly difficult. This is what led me to make a mistake seven weeks ago. Without consulting anyone I reduced the drug to 45mgs for three nights. This led to the onset of a nasty nauseous sensation in my body. I rang the psychiatrist and he told me that if I reinstated the dose the symptoms would go away. They didn't. So we reduced the dosage to 67.5mgs to see if that would enable me to stabilise on the drug. The symptoms continued. So we agreed to get off the drugs. Over the course of a week the drug was reduced to zero. Now after three nights the symptoms are worse and I am getting little sleep. This morning I was aching so much that I got up and tried to watch the cricket. My mistake was that I assumed as anti- depressants are not addictive and that because I had come off the Lexapro so easily that a reduction in my Mirtazapine dosage would cause me no problems. Moreover, I did come off 30mgs on another occasion with no problems. As as it looks as if reinstatement is not an option given the nature of my symptoms, I simply don't know where to turn. I fear that I am looking at an extended period of massive discomfort which could lead to a return of the depression.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy